MAUDE Adverse Event Report: APPLIED MEDICAL CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ
Model Number CTR33
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Tubal ligation - "air leak.This seal was loose from cannula." patient status - "fine.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering found that one of the latch tabs on the cannula was bent slightly inward; they noted that there was no audible "click" when the seal and cannula were reassembled.The distance between the latch tabs was measured and was found to be out of specification.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.The root cause of the event is likely due to the distance between the two tabs not meeting specifications.Applied medical has opened a corrective and preventative action (capa) to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CTR33, 11X100 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5620146
Report Number2027111-2016-00342
Device Sequence Number293333
Product Code GCJ
UDI-Device Identifier00607915124236
UDI-Public(01)00607915124236(17)180629(30)01(10)1248175
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/29/2018
Device Model NumberCTR33
Device Catalogue Number101219801
Device Lot Number1248175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2016
Supplement Report FDA Received Date12/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1